# SDR UALA2013032001741

- Difficulty date: March 17, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 76,274 hours, 22,673 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Coupler
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 READS LOW LEVEL 1, FOUND O2 LEAK AT COUPLER WHERE PRESSURE TRANSDUCER ATTACHES.  REPLACED COUPLER AND TRANSDUCER LEAK CHECKED IAW SERVICE TIP 35-10-99, OPS GOOD.
